Jump to content
CrazyBoards.org

diarrhea.... gross I know but...


Recommended Posts

Ok.... this is kinda gross but eh, we're mature.

Ok, so way back when, for the past couple of years at least, I've been the kind of person who has a bowl movement maybe once a week, or even once every two weeks. I never worried about it.

Then a couple of weeks ago [at the time I'd been taking Lexapro and Seroquel for several weeks] I started having a soft stool every day.... ok....

Then I had a -very- watery stool every day.... umm...

Now for the past 2 or 3 days i'm having 3-4 watery stools every day.... ugh!

Not to mention the gas... blegh. And lets just say that when I have to go... I have to go NOW!

What I'm wondering is, is this some twisted late side effect from the lexapro or seroquel? I know this stuff can happen when you first start, or when you raise the dosage, but i'd been steady at my dosage for about a month when this started.

Or, is this something else that I need to see my GP about? Should I see him anyway? Gah I hate doctors...

If it matters, I also started wellbutrian xl more recently, but this was happening before then.

Gah, someone calm my poor stomach!

Link to comment
Share on other sites

Speaking from experience........

I thought my kids were giving me a stomach bug every day...and I was suffering with it every night...you know what I mean....

finally went to a GI and after some blood work etc it turns out I have a gluten allergy.

HAH

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...